View Single Post
Old 05-06-2012, 08:55 PM   #4
sylviasix sylviasix is offline
Junior Member
(female)
 
Join Date: Mar 2010
Posts: 35
sylviasix HB User
Re: I need help! I am emotionally numb!

Thanks Arianna2 and Phoenix!!

Phoenix the meds that I thought it could be I have gotten off of. I guess there is a possibility of one other med (Trazadone) doing this but my doctor said it was unlikely. I am going to give it a try any way. I'm happy to get off all of my medications with the exception of one without it I have total insomnia. I started taking that one 4 1/2 years before these symptoms started though. The medicine is called Xyrem. If you have any other suggestions let me know. Thanks for your response!

Arianna2, I am so sorry that you are going through this too! This is no way to live! I'm wondering if you can tell me if therapy works for you. I really really hope that it does! I am going to check around to see if I can find another psychiatrist or therapist who deals with this sort of thing. Take great care!

Super hugs!

Last edited by sylviasix; 05-06-2012 at 08:59 PM. Reason: I had the two names switched around.

 
Reply With Quote